# SDR CALA2017070102075

- Difficulty date: July 1, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 102,446 hours, 16,025 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 720710014203
- Part serial: 0335
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID CABIN OVEN R12 HAD SMOKE AND SPARKS WHEN TURNED ON. REMOVED AND REPLACED OVEN R12, IAW MM 25-31-00, OPS CHECK GOOD.
